American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] E. I. Khukhro and P. Shumyatsky. On the length of finite groups and of fixed points. Proc. Amer. Math. Soc. 143 (2015) 3781-3790.
Abstract, references, and article information   
View Article: PDF

[2] E. I. Khukhro and N. Yu. Makarenko. Finite $p$-groups with a Frobenius group of automorphisms whose kernel is a cyclic $p$-group. Proc. Amer. Math. Soc. 143 (2015) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[3] David Gluck. Coprime actions with all orbit sizes small. Proc. Amer. Math. Soc. 143 (2015) 2331-2337.
Abstract, references, and article information   
View Article: PDF

[4] I. M. Isaacs and Ulrich Meierfrankenfeld. Repeated and final commutators in group actions. Proc. Amer. Math. Soc. 140 (2012) 3777-3783.
Abstract, references, and article information   
View Article: PDF

[5] N. Yu. Makarenko and Pavel Shumyatsky. Frobenius groups as groups of automorphisms. Proc. Amer. Math. Soc. 138 (2010) 3425-3436. MR 2661543.
Abstract, references, and article information   
View Article: PDF

[6] Fernando Szechtman. $n$-inner automorphisms of finite groups. Proc. Amer. Math. Soc. 131 (2003) 3657-3664. MR 1998171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pavel Shumyatsky. Finite groups and the fixed points of coprime automorphisms. Proc. Amer. Math. Soc. 129 (2001) 3479-3484. MR 1860479.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. S. Passman and P. Wauters. Semi-invariants and weights of group algebras of finite groups. Proc. Amer. Math. Soc. 127 (1999) 1323-1329. MR 1476385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Alexandre Turull. Cyclic by prime fixed point free action. Proc. Amer. Math. Soc. 125 (1997) 3465-3470. MR 1443859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gary L. Peterson. Endomorphism near-rings of $p$-groups generated by the automorphism and inner automorphism groups . Proc. Amer. Math. Soc. 119 (1993) 1045-1047. MR 1162092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Martin R. Pettet. On inner automorphisms of finite groups . Proc. Amer. Math. Soc. 106 (1989) 87-90. MR 968625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexandre Turull. Examples of centralizers of automorphism groups . Proc. Amer. Math. Soc. 91 (1984) 537-539. MR 746084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Martin R. Pettet. A note on the automorphism tower theorem for finite groups . Proc. Amer. Math. Soc. 89 (1983) 182-183. MR 706537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Morton E. Harris and David A. Sibley. Generalizations of certain fundamental results on finite groups . Proc. Amer. Math. Soc. 81 (1981) 654-656. MR 601749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Richard Weiss. The automorphism group of $2\sb{F\sb{4}}(2)'$ . Proc. Amer. Math. Soc. 66 (1977) 208-210. MR 0460464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Robert L. Griess and Richard Lyons. The automorphism group of the Tits simple group $\sp{2}F\sb{4}(2)\sp{'} $ . Proc. Amer. Math. Soc. 52 (1975) 75-78. MR 0390054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Saïd Sidki. Automorphism of a finite group scalar on the cosets of a subgroup . Proc. Amer. Math. Soc. 32 (1972) 399-402. MR 0301096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1